Structures for pairs of mock modular forms with the zagier duality

Dohoon Choi, Subong Lim

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Zagier introduced special bases for weakly holomorphic modular forms to give the new proof of Borcherds’ theorem on the infinite product expansions of integer weight modular forms on SL2(Z) with a Heegner divisor. These good bases appear in pairs, and they satisfy a striking duality, which is now called Zagier duality. After the result of Zagier, this type of duality was studied broadly in various viewpoints, including the theory of a mock modular form. In this paper, we consider this problem with Eichler cohomology theory, especially the supplementary function theory developed by Knopp. Using the holomorphic Poincaré series and its supplementary functions, we construct a pair of families of vector-valued harmonic weak Maass forms satisfying the Zagier duality with integer weights −k and k + 2, respectively, k > 0, for an H-group. We also investigate the structures of them such as the images under the differential operators Dk+1 and ξ−k and quadric relations of the critical values of their L-functions.

Original languageEnglish
Pages (from-to)5831-5861
Number of pages31
JournalTransactions of the American Mathematical Society
Volume367
Issue number8
DOIs
Publication statusPublished - 2015 Jan 1
Externally publishedYes

Fingerprint

Modular Forms
Duality
Integer
Infinite product
Quadric
L-function
Divisor
Critical value
Differential operator
Cohomology
Harmonic
Series
Theorem

Keywords

  • Eichler integral
  • Supplementary function
  • Zagier duality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Structures for pairs of mock modular forms with the zagier duality. / Choi, Dohoon; Lim, Subong.

In: Transactions of the American Mathematical Society, Vol. 367, No. 8, 01.01.2015, p. 5831-5861.

Research output: Contribution to journalArticle

@article{678ade337f42482c99ae2dfd8cdf0a11,
title = "Structures for pairs of mock modular forms with the zagier duality",
abstract = "Zagier introduced special bases for weakly holomorphic modular forms to give the new proof of Borcherds’ theorem on the infinite product expansions of integer weight modular forms on SL2(Z) with a Heegner divisor. These good bases appear in pairs, and they satisfy a striking duality, which is now called Zagier duality. After the result of Zagier, this type of duality was studied broadly in various viewpoints, including the theory of a mock modular form. In this paper, we consider this problem with Eichler cohomology theory, especially the supplementary function theory developed by Knopp. Using the holomorphic Poincar{\'e} series and its supplementary functions, we construct a pair of families of vector-valued harmonic weak Maass forms satisfying the Zagier duality with integer weights −k and k + 2, respectively, k > 0, for an H-group. We also investigate the structures of them such as the images under the differential operators Dk+1 and ξ−k and quadric relations of the critical values of their L-functions.",
keywords = "Eichler integral, Supplementary function, Zagier duality",
author = "Dohoon Choi and Subong Lim",
year = "2015",
month = "1",
day = "1",
doi = "10.1090/S0002-9947-2014-06284-3",
language = "English",
volume = "367",
pages = "5831--5861",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "8",

}

TY - JOUR

T1 - Structures for pairs of mock modular forms with the zagier duality

AU - Choi, Dohoon

AU - Lim, Subong

PY - 2015/1/1

Y1 - 2015/1/1

N2 - Zagier introduced special bases for weakly holomorphic modular forms to give the new proof of Borcherds’ theorem on the infinite product expansions of integer weight modular forms on SL2(Z) with a Heegner divisor. These good bases appear in pairs, and they satisfy a striking duality, which is now called Zagier duality. After the result of Zagier, this type of duality was studied broadly in various viewpoints, including the theory of a mock modular form. In this paper, we consider this problem with Eichler cohomology theory, especially the supplementary function theory developed by Knopp. Using the holomorphic Poincaré series and its supplementary functions, we construct a pair of families of vector-valued harmonic weak Maass forms satisfying the Zagier duality with integer weights −k and k + 2, respectively, k > 0, for an H-group. We also investigate the structures of them such as the images under the differential operators Dk+1 and ξ−k and quadric relations of the critical values of their L-functions.

AB - Zagier introduced special bases for weakly holomorphic modular forms to give the new proof of Borcherds’ theorem on the infinite product expansions of integer weight modular forms on SL2(Z) with a Heegner divisor. These good bases appear in pairs, and they satisfy a striking duality, which is now called Zagier duality. After the result of Zagier, this type of duality was studied broadly in various viewpoints, including the theory of a mock modular form. In this paper, we consider this problem with Eichler cohomology theory, especially the supplementary function theory developed by Knopp. Using the holomorphic Poincaré series and its supplementary functions, we construct a pair of families of vector-valued harmonic weak Maass forms satisfying the Zagier duality with integer weights −k and k + 2, respectively, k > 0, for an H-group. We also investigate the structures of them such as the images under the differential operators Dk+1 and ξ−k and quadric relations of the critical values of their L-functions.

KW - Eichler integral

KW - Supplementary function

KW - Zagier duality

UR - http://www.scopus.com/inward/record.url?scp=84929428015&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929428015&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-2014-06284-3

DO - 10.1090/S0002-9947-2014-06284-3

M3 - Article

VL - 367

SP - 5831

EP - 5861

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 8

ER -